# SDR AU001162

- Difficulty date: November 20, 2000
- Submitted: January 4, 2001
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: 405742
- Condition: Faulty
- Location: Fuel Transfer
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(AUS) FUEL CROSSFEED VALVE ACTUATOR FAULTY.
